Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 181, NWS Tallahassee, FL

July 3, 2011Bay County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 3, 2011, 3:54 PM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2011, 3:54 PM CDT (20:54 UTC)
Expired
Jul 3, 2011, 4:30 PM CDT
In force
36 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 6 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS52 KTAE 032054
SVRTAE
FLC005-131-133-032130-
/O.NEW.KTAE.SV.W.0181.110703T2054Z-110703T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  EAST CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 430 PM CDT

* AT 354 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RED HEAD...
  AND MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLERS FERRY...EBRO...LIVE OAK...BRUCE...RED BAY...KNOX HILL AND
  EUCHEEANNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!

&&

LAT...LON 3045 8606 3066 8606 3060 8569 3040 8574
TIME...MOT...LOC 2054Z 100DEG 15KT 3050 8583

$$

25-CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:45 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 3, 1:45 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT SUN JUL 3 2011

.SYNOPSIS...
CONVECTION SLOW TO DEVELOP THIS AFTERNOON AS SCT-BKN 5K AND BKN 10K
CIGS MOVED IN AND SUPPRESSED INSOLATION. THIS PREVENTED EXPECTED
EARLY STORMS ALONG GULF SEA BREEZE AND SOUTH OF SURFACE TROUGH AS
OCCURRED YESTERDAY. HOWEVER...BY 2PM EDT RADAR INDICATED SOME
SHOWERS AND STORMS BEGINNING TO POP OFF WEST OF THE APALACHICOLA
RIVER AND MAINLY JUST N OF SE ALA IN ASSOCIATION WITH TROUGH. EXPECT
SOME OF THIS CONVECTION TO DROP SWD AND ADDITIONAL CONVECTION TO
DEVELOP NEAR SEA BREEZE FRONT REST OF AFTN INTO EVE. LATEST VISIBLE
SATELLITE PIX SHOW PLUME OF SMOKE FROM SE GA FIRES SHIFTING TO SEWD
AND SHOULD BRING SOME SMOKE TO PORTINOS OF S/CNTRL GA REST OF AFTN.

AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN IS HIGHLIGHTED BY A TROUGH ACROSS
EXTREME ERN PAC/PAC NW...BROAD UPPER E-W RIDGING FROM WRN STATES EWD
TO GREAT LAKES WITH HIGH OVER CNTRL ROCKIES/GREAT BASIN WITH MID
LEVEL AXIS FROM GA COAST WNW TO STRONG AND STACKED HIGH NEAR MEMPHIS
THRU 4 CORNERS HIGH TO S/CNTRL CA...AND A TROUGH ACROSS EXTREME WRN
ATLC/NEW ENGLAND WITH AXIS THRU 576DM LOW OFF MID-ATLC THEN SWD TO
OFF CNTRL FL COAST WRAPPING DRY AIR ALOFT OVER OUR ERN COUNTIES.
THIS PLACES LOCAL AREA IN PERSISTENT WEAKNESS BETWEEN RIDGE TO WEST
AND TROUGH TO EAST KEEPING NE/E FLOW WITH DRY AIR AND SUBSIDENCE
FROM NE-SW OVERSPREADING AREA. ACROSS WRN COUNTIES...HIGH CLOUDS
WERE STREAMING IN AROUND THE RIDGE.

THE H5 PATTERN WILL BEGIN TO CHANGE TOMORROW. THE H2 ANTICYCLONE
OVER MID MS VALLEY AND THE RIDGE OVER THE SE U.S. ARE EXPECTED TO
RETROGRADE WWD TO OVER THE SRN ROCKIES/SRN PLAINS IN AFTN TO BE
CENTERED OVER 4 CORNERS OVERNIGHT. THIS WILL LEAVE THE LOCAL AREA
WITH A VERY NARROW AND INCREASINGLY WEAKENING EASTWARD EXTENSION OF
RIDGE INTO GULF COAST REGION AS A H5 TROUGH SHIFTS SEWD INTO THE TN
VALLEY DOWN TO AL/GA. BY TUESDAY...A WEAKNESS DEVELOPS OVER THE
EASTERN THIRD OF THE COUNTRY AND THE RIDGE GETS INCREASINGLY
REPLACED BY A DEEP LAYER TROUGH THAT DEVELOPS TO OUR NE AND DIGS
SWWD WITH A CORRESPONDING LOWERING OF HEIGHTS AND INCREASE IN POPS
FROM NE-SW. ANOTHER TROUGH WILL ALSO BE APPROACHING FROM THE
SOUTHEAST...BUT SINCE REGION WILL BE UNDER A SUBSIDENCE ZONE AHEAD
OF TROUGH AXIS IT WILL HAVE LITTLE IMPACT ON RAIN. BY WED...AREA
WILL INCREASINGLY BE ON THE SRN SIDE OF BROAD TROUGH OVER THE ERN
U.S. AND NRN SIDE OF A WEAK RIDGE OVER CENTRAL FL.

AT LOWER LEVELS...
ANALYSIS SHOWS A COMMON SUMMERTIME VERY FLAT PRESSURE PATTERN ACROSS
THE SOUTHEAST. LOOKING NORTH...MAIN COLD FRONT EXTENDS SWD/SWWD OVER
THE LOWER GREAT LAKES AND UPPER OH VALLEY. CLOSER TO HOME...THERE
STILL APPEARED TO BE A WEAK TROUGH (THE REMNANTS OF A FRONTAL
BOUNDARY THAT ENTERED THE REGION A FEW DAYS AGO) ACROSS CENTRAL GA
AND AL. JUST SOUTH OF BOUNDARY... HIGH BUILDING WWD INTO THE DEEP
SOUTH FROM THE WESTERN ATLANTIC PROVIDING EASTERLY FLOW. ANOTHER W-E
RIDGE OVER S/CNTRL GULF. DURING THE NEXT FEW DAYS...MOISTURE WILL
GRADUALLY RETURN TO THE AREA AS A TROPICAL WAVE MOVES TOWARDS SOUTH
FLORIDA WITH LITTLE LOCAL IMPACT AND A WEAK FRONTAL SYSTEM SAGS
SOUTH TOWARDS SE GA.

&&

.SHORT TERM...TONIGHT THRU WEDNESDAY
PERSISTENCE LOOKS GOOD INTO TOMORROW. SO THE BEST RAIN CHANCES
APPEAR TO BE DURING THE AFTERNOON AND EARLY EVENING HOURS...MAINLY
WEST OF THE APALACHICOLA/CHATTAHOOCHEE RIVERS. CONVERSELY...EAST OF
THE RIVER THE AIRMASS WILL LIKELY BE TOO DRY TO SUPPORT SIGNIFICANT
DEEP MOIST CONVECTION. IT WILL BE HOT AGAIN WITH HIGHS GENERALLY IN
THE MID TO POSSIBLY UPPER 90S AWAY FROM THE BEACHES. FORTUNATELY
THERE WILL BE ENOUGH MIXING TO DRY THE BOUNDARY LAYER OUT A BIT
DURING THE DAYTIME...SO THE RELATIVE HUMIDITY VALUES WILL BE TOO LOW
FOR REALLY DANGEROUS HEAT INDEX LEVELS (THOSE THAT EXCEED 105
DEGREES). ON TUES AND WED...WITH MOISTURE MOVING INTO AREA...A MORE
EVEN POP DISTRIBUTION.

TONIGHT...OVERALL SHORT TERM MODELS LESS ACTIVE THAN LAST NIGHT.
ONCE AGAIN WRF 4KM MODEL IMPLIES THAT ACTIVITY OVER CNTRL AL/GA WILL
DROP SOUTH INTO LOCAL WEAKNESS BETWEEN RIDGE AFTER SUNDOWN. ARW 5KM
ALSO BRINGS IN SOME BUT LESS AGGRESSIVE...NMM4 EVEN LESS AGGRESSIVE
FOCUSING MAINLY SKIRTING NRN TIER COUNTIES OF SE ALA. NAM CONTINUES
TO SHOW SOME ACTIVITY MOVING DOWN WEAKNESS ACROSS WRN COUNTIES...GFS
DOESNT BITE ON SAME. 30-0% NW-SE POP GRADIENT. LOWS FROM UPPER 60S
SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. PATCHY LIGHT FOG
POSSIBLE WITH AREAS OF SMOKE LINGERING OVER ERN MOST COUNTIES OF GA
AS TRANSPORT WINDS WILL BE FROM THE SE-S.

MONDAY...40-0% NW-SE POP GRADIENT DAYTIME...30-0% AT NIGHT. HIGHS
FROM 90 COAST TO MID 90S INLAND. LOWS AROUND 70 SE BIG BEND/ADJACENT
GA TO MID 70S COAST.

TUESDAY...40-20% W-E POP GRADIENT DAYTIME...20% EVERYWHERE AT NIGHT.
HIGHS FROM 90 COAST TO MID 90S INLAND. LOWS FROM LOW 70S SE BIG
BEND TO UPPER 70 COAST.

WEDNESDAY...30-40% POPS. HIGHS FROM 90 COAST TO MID 90S INLAND.

&&

.LONG TERM...(WED NIGHT THROUGH NEXT SUNDAY) THE NEW EXTENDED
FORECAST WILL FOLLOW THE TRENDS OF THE PREVIOUS ONE. THE LARGE SCALE
PATTERN WILL BE EVOLVING TOWARD A MEAN TROUGH EXTENDING SOUTHWARD
ALONG THE PACIFIC NORTHWEST COAST AND ANOTHER OVER THE EASTERN U.S.
WITH A BROAD RELATIVELY FLAT RIDGE IN BETWEEN THAT WILL BE CENTERED
OVER THE FOUR CORNERS AREA. TOWARD THE END OF THE PERIOD NEXT
WEEKEND...THERE ARE INDICATIONS THAT THE PATTERN WILL BEGIN TO
AMPLIFY A BIT...AS A STRONGER NEGATIVE ANOMALY PROGRESSES EASTWARD
TOWARD WESTERN CANADA. MEANWHILE...ONE SHORT WAVE WILL BE
PROGRESSING THROUGH THE MEAN TROUGH OVER THE EAST... PUSHING A
WEAKENING AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY SOUTHWARD FROM THE
CAROLINAS ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WHERE IT IS
EXPECTED TO STALL TO THE NORTH OF THE TRI-STATE AREA BY MID WEEK. A
SECOND SHORT WAVE WILL MOVE THROUGH THE TROUGH BY THE WEEKEND...AND
HELP TO REINFORCE THE EXISTING BOUNDARY. THIS WEAK AND RELATIVELY
DIFFUSE FRONTAL BOUNDARY WILL SERVE AS A FOCUSING MECHANISM FOR
DIURNAL CONVECTION...WHICH WILL BE ON THE INCREASE DUE TO THE
PRESENCE OF THE MEAN TROUGH...WITH ITS ASSOCIATED LOWER PRESSURES
AND TEMPERATURES ALOFT. ANOTHER MECHANISM TO FOCUS CONVECTION WILL
BE THE DIURNAL SEABREEZE...PUSHING NORTHWARD FROM THE GULF COAST
EACH AFTERNOON. A THIRD FACTOR IS AN EASTERLY WAVE CURRENTLY NEAR
PUERTO RICO THAT WILL BE MOVING WESTWARD...WITH ITS NORTHERN PORTION
APPROACHING FLORIDA BY NEXT WEEKEND. THE GFS AND EURO ARE IN GOOD
OVERALL AGREEMENT...BUT THE EURO REMAINS MORE AGGRESSIVE IN
SPREADING DEEP LAYER MOISTURE FURTHER NORTHWARD AS THIS SYSTEM
APPROACHES. WILL GO WITH A BALANCED BLEND OF THE TWO MODELS IN THE
EXTENDED FORECAST. THE BOTTOM LINE FOR THE TRI-STATE AREA WILL BE AN
UPWARD TREND IN THE POPS TOWARD CLIMATOLOGICAL NORMALS FOR THIS TIME
OF YEAR...AND A SLIGHT DOWNWARD TREND IN TEMPS...MAINLY MAX TEMPS
DUE TO INCREASED CLOUDS AND SHOWERS. HOWEVER...EXPECT MAX TEMPS TO
STILL REMAIN ABOVE NORMAL.

&&

.AVIATION...CONVECTIVE ACTIVITY ALONG THE FLORIDA PANAHANDLE HAS
BEEN SLOW TO DEVELOP THIS AFTERNOON DUE TO AN EXTENSIVE THIN
OVERCAST WHICH SLOWED HEATING DOWN A BIT. THINGS APPEAR MOVING NOW
AS INSTABILITY IS ON THE INCREASE AND THUNDERSTORMS POPPING UP OVER
THE AREA. TAFS REFLECT THIS TREND AND THINKING...SO WILL HOLD WITH
THAT IDEA FOR NOW. ACTIVITY AGAIN WILL TREND DOWN AFTER SUNSET.

KEEPING A CLOSE EYE ON THE WILDFIRE OVER SOUTHEASTERN GEORGIA
TODAY. THE ANTICIPATED CHANGE IN PLUME DIRECTION WAS RIGHT ON THE
MONEY. HEAVIER SMOKE NOW ON ITS WAY WEST AND INTO THE AREA.
THERE REMAINS A THREAT OF LOW VISIBILITIES AT SOUTH-CENTRAL AND
SOUTH-WESTERN GEORGIA TERMINALS DUE TO THIS SMOKE. ELSEWHERE...ONLY
MINOR REDUCTIONS TO VISIBILITY ARE EXPECTED.

&&

.MARINE...
AS IS OFTEN THE CASE WHEN OUR MARINE AREA IS SOUTH OF A SURFACE
RIDGE...THERE WILL BE A BIT OF AN EASTERLY WIND SURGE LATE TONIGHT
INTO THE MORNING OVER APALACHEE BAY. HOWEVER...WE DO NOT EXPECT
WINDS AND SEAS TO REACH CAUTION LEVELS. OTHERWISE...TYPICAL SUMMER
WINDS AND SEAS ARE EXPECTED...WITH A SLIGHT BUMP IN WINDS AND WAVES
NEAR SHORE DURING THE AFTERNOONS AS THE ONSHORE SEA BREEZE DEVELOPS.

&&

.FIRE WEATHER...WARM AND DRY CONDITIONS ARE BRINGING THE BIG BEND
AREA CLOSER TO FIRE DANGER LEVELS...MAINLY IN FLORIDA. LATEST
ANALYSIS OF CURRENT TRENDS AND FORECAST GUIDANCE WOULD SUGGEST THAT
DISPERSION LEVELS ARE HIGH...BUT AFTERNOON HUMIDITY AT THE SURFACE
IS MARGINAL OR TOO SHORT LIVED TO BREAK RED FLAG CRITERIA. ERC
VALUES ALSO REMAIN LOWER IN THIS AREA AS WELL. THE INCREASE IN
DISPERSION COMES FROM TRANSPORT WINDS REMAINING UP AT THE 10 MPH
LEVEL WHILE SURFACE WINDS ARE A BIT LIGHTER. MONDAY WILL SEE THE
HIGHEST DISPERSIONS BECAUSE OF THIS...BUT THEY WILL TAPER OFF SOME
ON TUESDAY AS BOUNDARY LAYER WINDS WEAKEN. A RETURN TO INCREASING
MOISTURE...CLOUDS AND SHOWERS BEGINNING THE FIRST OF NEXT WEEK...RED
FLAG CONDITIONS ARE NOT EXPECTED THROUGH THE COMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  95  73  96  72 /  10  20  10  30  20
PANAMA CITY   74  90  75  89  78 /  20  30  10  30  20
DOTHAN        73  95  72  96  72 /  30  40  20  40  20
ALBANY        72  96  72  97  71 /  20  30  20  30  20
VALDOSTA      70  95  71  97  71 /  10  10  10  30  20
CROSS CITY    69  94  70  95  71 /  10  10  10  20  20
APALACHICOLA  74  90  74  90  77 /  20  20  10  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

BLOCK/LERICOS/DUVAL
Hazardous weather outlook, Jul 3, 2:30 AM CDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT SUN JUL 3 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040730-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
330 AM EDT SUN JUL 3 2011 /230 AM CDT SUN JUL 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
ON SATURDAY A LARGE WILDFIRE IN SOUTHEAST GEORGIA BECAME MORE
ACTIVE...PRODUCING A SMOKE PLUME THAT AFFECTED PORTIONS OF
DOWNSTREAM SOUTHWEST GEORGIA. THIS SCENARIO IS LIKELY TO REPEAT
ITSELF LATE THIS MORNING AND AFTERNOON AS THE WINDS INCREASE FROM
THE EAST. SOME OF THIS SMOKE MAY EVEN AFFECT PARTS OF THE FLORIDA BIG
BEND. THE THICKEST SMOKE WILL LIKELY BE IN THE VALDOSTA AREA...AND
MAY BE CAPABLE OF REDUCING THE VISIBILITY TO 3 MILES OR LESS AT
TIMES. REGARDLESS OF THE VISIBILITY...ANYONE WITH SPECIAL
RESPIRATORY CONCERNS SHOULD CLOSELY MONITOR THE SITUATION...AND BE
PREPARED TO LIMIT OUTDOOR EXPOSURE.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND EARLY EVENING...MAINLY IN SOUTHEAST ALABAMA AND THE FLORIDA
PANHANDLE...WEST OF MARIANNA AND CAPE SAN BLAS. ALTHOUGH
CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE STORMS...A
FEW STORMS COULD BRIEFLY REACH SEVERE LEVELS...WITH MARGINALLY SEVERE
WIND GUSTS OR HAIL. OTHERWISE...HOT CONDITIONS ARE EXPECTED WITH
HIGHS APPROACHING 100 DEGREES AT SOME INLAND SITES...AND HEAT INDEX
VALUES BETWEEN 100 AND 104 DEGREES. ANYONE PLANNING TO SPEND TIME
OUTSIDE SHOULD TAKE STEPS TO STAY AS COOL AS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
CONDITIONS APPEAR TO FAVOR A RETURN TO NEAR NORMAL LEVELS OF
AFTERNOON AND EVENING THUNDERSTORM ACTIVITY. HOWEVER...NO ORGANIZED OR
WIDESPREAD SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jul 3, 3:47 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT SUN JUL 3 2011

FLZ010-012-112-032115-
WASHINGTON FL-INLAND BAY FL-COASTAL BAY FL-
347 PM CDT SUN JUL 3 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY AND WASHINGTON
COUNTIES...

* UNTIL 415 PM CDT

AT 348 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES NORTH OF PANAMA CITY...OR NEAR CRYSTAL LAKE...
MOVING WEST AT 5 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3034 8584 3056 8586 3057 8566 3040 8560
TIME...MOT...LOC 2047Z 080DEG 6KT 3047 8570

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:47 PM CDTSpecial Weather StatementTAEWashington28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.